# SDR AALA20090703TUL06

- Difficulty date: June 29, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9957739101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE STATION 1287, LONGERON 28 LEFT TO 28 RIGHT.  REMOVED AND REPLACED SHEAR TIE FROM LONGERON 26 RIGHT TO 26 LEFT PER SRM 51-30-2, 51-30-05.  MRT 021564.
